# SDR RAIA990514

- Difficulty date: May 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N343TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 955
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Inverter
- Part number: 18996C
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FLT 7394 - STL - ELECTRICAL SMELL IN COCKPIT.  MAINTENANCE REPLACED INVERTER FOR ROOF PANEL LIGHTS IN COCKPIT.  (M)
